Login
EN
[EN] English
[FR] Français
Login
EN
[EN] English
[FR] Français
Give us feedback
Explore
Search
Special collections
Statistics
News
Help
Start on ORBi
Deposit
Profile
Publication List
Add your ORCID
Tutorials
Legal Information
Training sessions
About
What's ORBi ?
Impact and visibility
Around ORBi
About statistics
About metrics
OAI-PMH
ORBi team
Release Notes
Back
Home
Detailled Reference
Download
Article (Scientific journals)
Sur deux congruences associées à une congruence W
Godeaux, Lucien
1961
•
In
Monatshefte für Mathematik, 65
, p. 220-226
Peer Reviewed verified by ORBi
Permalink
https://hdl.handle.net/2268/317559
DOI
10.1007/BF02137534
Files (1)
Send to
Details
Statistics
Bibliography
Similar publications
Files
Full Text
465472B_20_32.pdf
Publisher postprint (2.12 MB)
Download
All documents in ORBi are protected by a
user license
.
Send to
RIS
BibTex
APA
Chicago
Permalink
X
Linkedin
copy to clipboard
copied
Details
Keywords :
Géométrie; Deux congruences; Association; Congruence W
Disciplines :
Mathematics
Author, co-author :
Godeaux, Lucien
;
Université de Liège - ULiège
Language :
French
Title :
Sur deux congruences associées à une congruence W
Publication date :
1961
Journal title :
Monatshefte für Mathematik
ISSN :
0026-9255
eISSN :
1436-5081
Publisher :
Springer, Germany
Volume :
65
Pages :
220-226
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBi :
since 08 May 2024
Statistics
Number of views
5 (0 by ULiège)
Number of downloads
4 (0 by ULiège)
More statistics
Scopus citations
®
0
Scopus citations
®
without self-citations
0
OpenAlex citations
0
Bibliography
Similar publications
Contact ORBi